Pacific Journal of Mathematics

A Phragmén-Lindelöf theorem with applications to ${\scr M}(u,v)$ functions.

Thomas L. Kriete, III and Marvin Rosenblum

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 175-188.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959653

Mathematical Reviews number (MathSciNet)
MR0315121

Zentralblatt MATH identifier
0251.30019

Subjects
Primary: 30A42
Secondary: 30A78

Citation

Kriete, Thomas L.; Rosenblum, Marvin. A Phragmén-Lindelöf theorem with applications to ${\scr M}(u,v)$ functions. Pacific J. Math. 43 (1972), no. 1, 175--188. https://projecteuclid.org/euclid.pjm/1102959653


Export citation

References

  • [1] L. Carleson, Sets of uniqueness for functionsregular in the unit circle, Acta Math., 87 (1952), 325-345.
  • [2] H. Helson, Lectures on InvariantSubspaces, Academic Press, New York, 1964.
  • [3] K. Hoffman,BanachSpaces of AnalyticFunctions,Prentice-Hall, Englewood Cliffs, New Jersey, 1962.
  • [4] T. L. Kriete, A generalized Paley-Wiener theorem, J. Math. Anal. Appl., 36 (1971), 529-555.
  • [5] M. Rosenblum and J. Rovnyak, The factorizationproblem for non-negative operator valued functions.Bull. Amer. Math. Soc.,77(1971), 287-318.